# SDR SWAA2012080306429

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 16,193 hours, 9,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207337
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS LOOSE.  SECURED LENS IAW MM.
